EconPapers    
Economics at your fingertips  
 

[Retracted] Eigenvalue Comparisons for Second‐Order Linear Equations with Boundary Value Conditions on Time Scales

Chao Zhang and Shurong Sun

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper studies the eigenvalue comparisons for second‐order linear equations with boundary conditions on time scales. Using results from matrix algebras, the existence and comparison results concerning eigenvalues are obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/486230

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:486230

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:486230